Moduli spaces for principal bundles in arbitrary characteristic



Downloads per month over past year

Langer, Adrián and Gómez, Tomás L. and Schmitt, Alexander H.W. and Sols, Ignacio (2008) Moduli spaces for principal bundles in arbitrary characteristic. Advances in Mathematics, 219 (4). 1177-1245 . ISSN 0001-8708

Official URL:


In this article, we solve the problem of constructing moduli spaces of semistable principal bundles (and singular versions of them) over smooth projective varieties over algebraically closed ground fields of positive characteristic.

Item Type:Article
Uncontrolled Keywords:Principal bundle; Moduli space; Positive characteristic; Semistable reduction; Semistability; Compact riemann surface; Unitary vector bundles; Characteristic-p; Varieties; Curves; Sheaves
Subjects:Sciences > Mathematics > Algebra
ID Code:20189
Deposited On:06 Mar 2013 18:58
Last Modified:27 Jul 2018 09:10

Origin of downloads

Repository Staff Only: item control page